The Diabetes Forum Support Community For Diabetics Online banner
1 - 5 of 5 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
:hippie: hi I'm new to the community I was just diagnosed with onset diabetes . I am on janumet 50/500 for a week now .I think this stuff is leathal I have been in constant pain all over my body in my upper back my hands and feet AND A burning sensation like little electrical schocks all over .I just read another post almost the same anyone have any comments on this .i did not have this awful pain before I started on this and I'm worried it is going to do musle damage .Tingleing in my feet also .
 

·
Registered
Joined
·
1,476 Posts
You might want to read the possible side effects of janumet... here. From what I read there, with the symptoms you have, you are supposed to stop taking it and call the doctor at once.

Welcome to the forum.
 

·
Registered
Joined
·
4,368 Posts
I would definitely call your doctor. You may be allergic to the Januvia part of Janumet. Did your doctor try metformin by itself, first. From the many things that I have heard about Januvia it will increase any inflammation in your body especially if you already have an autoimmune condition.
 
  • Like
Reactions: Gizmo

·
Anti-Man Made Carbs!
Joined
·
1,891 Posts
Hi Sharon

Welcome to DF
 
G

·
welcome Sharon :) yeah, it's a good idea to get yourself to a doc asap. I know all about side effects to meds and it's no fun! Not all meds agree with us unfortunately... even though it's supposed to be making us better, our bodies disagree. You need to be on the right med for you. If oral meds continue to give you side effects, maybe insulin may be kinder for you? But discuss this with your doc and endo. I'm sure you will find this a great place for support and info. Keep us posted on how you're doing.
 
1 - 5 of 5 Posts
Top